Okay so I came on my period on january 9th and stopped taking my pill after my period previous to this.
me and my partner had unprotected sex on around the 20th (i cant remember the exact day) and again on the 22nd it only lasted for a short time. Afterwards i started to feel period like pains but i am not due on for atleast another two weeks. i dont know if these cramps are my nerves or if theyre really there. i think they are really there cause i keep feeling them quite alot. i worked out that these are my days where i would ovulate. he said he didnt come but is there a chance i could be pregnant?
Well, your calculation appears to be correct and the days you had unprotected sex were your fertile days. If there was no ejaculation then chances of pregnancy are less. However, sometimes the pre-ejaculate or precum contains sperms if the man has masturbated in the last 24 hours and not passed urine. These sperms usually do not cause pregnancy but may be able to make a woman pregnant if she has just ovulated. So, while the chances are slim, they are there. Cramps this early in the cycle are less likely to be due to pregnancy and more due to coming off the pill or infection or gas or stress. Please take a pregnancy test if you miss the periods beyond a week (some delay is expected due to stress and coming off the pill). Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
hi its me again hope you dont mind me asking for your advice.
I was due on my period yesterday and still havent come on. Nor have i had any of my usual "coming on" my period symptoms.
I took a test yesterday and it was negative. what now? should i just wait a bit longer for my period? could it just be cause i came off my pill last month??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.